# SDR TRAX200700141

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CHAFING ON LEFT AND RIGHT SIDE SEAT RAILS AS MARKED FROM FS 379.00 TO FS 977.00.
